# SDR MWEA97275

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 541-596
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LONG 30 ON BOTTOM STA 541 TO 596 MODERATE TO HEAVY CORROSION.  MAINT REPLACED IAW SRM 53-01.
